# SDR GLBA2014091900440

- Difficulty date: September 17, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 31,852 hours, 50,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED INSPECTION MAINTENANCE FOUND A CRACK IN THE FUSELAGE FRAME CHANNEL AT FS 177.35 & STRINGER 13L IN THE FRAME FLANGE BEND RADIUS, .7 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-036.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
